# SDR ASOA2013100809173

- Difficulty date: September 18, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,650 hours, 31,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FWD LOWER CORNER OF PAX DOOR SURROUND IS DENTED APPROX 1 L X .50 W X .30 D.  CUT AWAY DAMAGED SKIN AT PAX DOOR CUTOUT OF FWD LWR CORNER IAW SRM 53-21-31, REPAIR NR 1, STEP 5, A1.  COMPLIED WITH EC/TC SRM 53-21-31-01.  FABRICATED DOUBLER AND FILLER IAW SRM 53-21-31.  MAJOR REPAIR.
